# SDR DALA1254843737

- Difficulty date: October 24, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 33,659 hours, 17,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FWD GALLEY FLOORBEAM, BS 344, BL 0 CORRODED AT F/A FASTENER HOLE. REPAIRED IAW SRM 53-10-51.
